# SDR SWAA2024100932517

- Difficulty date: August 30, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE - SUPPORT BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2024-528709<[01] REMOVED AND DISCARDED ANGLE SUPPORT(CLIP) 141A8312-3 IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 PARAGRAPH 4.B DUE TO STUB FRAME REPAIR. SEE TTG8Q00VKGYW. SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED ITEM 1. REMOVED AND DISCARDED ANGLE SUPPORT(CLIP) 141A8312-3 IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 PARAGRAPH 4.B AND WILL BE INSTALL NEW CLIP P/N: 141A8312-12 IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 PARAGRAPH 4.H. DUE TO STUB FRAME REPAIR. SEE TTG8Q00VKGYW. SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
